MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY REFLEX; CLIP, REMOVABLE (SKIN)

CONSOLIDATED MEDICAL EQUIPMENT COMPANY REFLEX; CLIP, REMOVABLE (SKIN)
Catalog Number 8735
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported on behalf of their customer that the device, 8735, reflex tl, skin stapler with tissue lift, 35 wide, was being pre-op tested for an unknown procedure on an unknown date when it was reported, ¿it didn¿t release so i had to place another staple in order for it to release.¿.There was no report of injury, medical intervention, or hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Additional Manufacturer Narrative
Received six 8735 in opened original package.Lot number was verified.Performed a visual inspection, no abnormalities or defects were observed.Performed a functional inspection, the device functioned as intended.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).Per the instructions for use, the user is advised reflex® one and reflex® tl skin staplers should be used only by personnel with adequate training and knowledge of skin closure procedures.The reflex® one and reflex® tl are intended for use in skin closure procedures and are not to be used on internal tissue closure as placement and proximity to bones, vessels, and internal organs are not verifiable.Prior to inserting staple, confirm staple will be positioned free of other staples or obstructions.Firing a staple over another staple may result in tissue compression and risk of compromised healing or scarring.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The distributor reported on behalf of their customer that the device, 8735, reflex tl, skin stapler with tissue lift, 35 wide, was being pre-op tested for an unknown procedure on an unknown date when it was reported, ¿it didn¿t release so i had to place another staple in order for it to release.¿ there was no report of injury, medical intervention, or hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
REFLEX
Common Device Name
CLIP, REMOVABLE (SKIN)
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key20007514
Report Number3007305485-2024-00118
Device Sequence Number11852969
Product Code FZQ
UDI-Device Identifier00653405037012
UDI-Public(01)00653405037012
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8735
Device Lot Number202308155
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic